A remark on growth relation.

Wituła, Roman; Słota, Damian

Novi Sad Journal of Mathematics (2007)

  • Volume: 37, Issue: 2, page 11-12
  • ISSN: 0352-0900

How to cite

top

Wituła, Roman, and Słota, Damian. "A remark on growth relation.." Novi Sad Journal of Mathematics 37.2 (2007): 11-12. <http://eudml.org/doc/227055>.

@article{Wituła2007,
author = {Wituła, Roman, Słota, Damian},
journal = {Novi Sad Journal of Mathematics},
keywords = {sequences of positive integers},
language = {eng},
number = {2},
pages = {11-12},
publisher = {University of Novi Sad, Faculty of Science, Institute of Mathematics},
title = {A remark on growth relation.},
url = {http://eudml.org/doc/227055},
volume = {37},
year = {2007},
}

TY - JOUR
AU - Wituła, Roman
AU - Słota, Damian
TI - A remark on growth relation.
JO - Novi Sad Journal of Mathematics
PY - 2007
PB - University of Novi Sad, Faculty of Science, Institute of Mathematics
VL - 37
IS - 2
SP - 11
EP - 12
LA - eng
KW - sequences of positive integers
UR - http://eudml.org/doc/227055
ER -

NotesEmbed ?

top

You must be logged in to post comments.